# SDR 2020F00344

- Difficulty date: July 21, 2020
- Submitted: July 21, 2020
- Operation: General aviation
- Aircraft: N897FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0207
- Aircraft time: 12,473 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Part number: 26111187
- Condition: Damaged
- Location: Mlg Ww Bulkhead
- Part time: 12,473 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ELONGATED BOLT HOLES FOUND IN SPLICE-UPPER LH FWD #: 2611118-7 ON MAIN LANDING GEAR BULKHEAD STRUCTURE, FOUND DURING DOCUMENT 16, TASK 53-10-00-256. REQUIRES REPLACEMENT OF SPLICE.
